# SDR SWAA023018

- Difficulty date: December 26, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 52,012 hours, 38,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, FOUND FUSELAGE SKIN CRACKED (5 EA) BETWEEN BS 727D AND BS 887, BETWEEN STR 22L AND STR 25L.  REPAIRED SKIN PER SRM.
